# SDR SIMA20190519004

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,295 hours, 31,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOP. C/A-AFT AISLE EMERGENCY LIGHT BULB REPLACED IAW AMM 33-50-08. LIGHTING TEST GOOD.
